Loading...
Loading...

Go to the content (press return)

Light bullets in Bessel optical lattices with spatially modulated nonlinearity

Author
Ye, F.; Kartashov, Y.V.; Hu, B.; Torner, L.
Type of activity
Journal article
Journal
Optics express
Date of publication
2009-07-06
Volume
17
Number
14
First page
11328
Last page
11334
DOI
https://doi.org/10.1364/OE.17.011328 Open in new window
Repository
http://hdl.handle.net/2117/105787 Open in new window
URL
https://www.osapublishing.org/oe/abstract.cfm?uri=oe-17-14-11328 Open in new window
Abstract
We address the stability of light bullets supported by Bessel optical lattices with out-of-phase modulation of the linear and nonlinear refractive indices. We show that spatial modulation of the nonlinearity significantly modifies the shapes and stability domains of the light bullets. The addressed bullets can be stable, provided that the peak intensity does not exceed a critical value. We show that the width of the stability domain in terms of the propagation constant may be controlled by varyi...
Citation
Ye, F., Kartashov, Y.V., Hu, B., Torner, L. Light bullets in Bessel optical lattices with spatially modulated nonlinearity. "Optics express", 6 Juliol 2009, vol. 17, núm. 14, p. 11328-11334.
Group of research
FOTONICA - Photonics Research Group

Participants

  • Ye, F  (author)
  • Kartashov, Yaroslav V.  (author)
  • Hu, B  (author)
  • Torner Sabata, Lluis  (author)

Attachments